An integral equation of the fundamental mixed problem of the axisymmetric theory of elasticity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1985), pp. 52-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_2_a6,
author = {Yu. I. Solov'ev and K. S. Sobolevskaya},
title = {An integral equation of the fundamental mixed problem of the axisymmetric theory of elasticity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {52--56},
year = {1985},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_2_a6/}
}
TY - JOUR AU - Yu. I. Solov'ev AU - K. S. Sobolevskaya TI - An integral equation of the fundamental mixed problem of the axisymmetric theory of elasticity JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1985 SP - 52 EP - 56 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1985_2_a6/ LA - ru ID - IVM_1985_2_a6 ER -
%0 Journal Article %A Yu. I. Solov'ev %A K. S. Sobolevskaya %T An integral equation of the fundamental mixed problem of the axisymmetric theory of elasticity %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1985 %P 52-56 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1985_2_a6/ %G ru %F IVM_1985_2_a6
Yu. I. Solov'ev; K. S. Sobolevskaya. An integral equation of the fundamental mixed problem of the axisymmetric theory of elasticity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1985), pp. 52-56. http://geodesic.mathdoc.fr/item/IVM_1985_2_a6/